Curves of minimal genus on a general abelian variety
Compositio Mathematica, Volume 96 (1995) no. 2, p. 115-147
@article{CM_1995__96_2_115_0,
     author = {Bardelli, Fabio and Ciliberto, Ciro and Verra, Alessandro},
     title = {Curves of minimal genus on a general abelian variety},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {96},
     number = {2},
     year = {1995},
     pages = {115-147},
     zbl = {0864.14027},
     mrnumber = {1326709},
     language = {en},
     url = {http://www.numdam.org/item/CM_1995__96_2_115_0}
}
Bardelli, Fabio; Ciliberto, Ciro; Verra, Alessandro. Curves of minimal genus on a general abelian variety. Compositio Mathematica, Volume 96 (1995) no. 2, pp. 115-147. http://www.numdam.org/item/CM_1995__96_2_115_0/

[ACGH] E. Arbarello, M. Comalba, P. Griffiths and J. Harris, Geometry of algebraic curves. I, Grundlehren der Math. 267, Springer-Verlag, 1984. | Zbl 0559.14017

[AP] A. Alzati and P. Pirola, On abelian subvarieties generated by symmetric correspondences, Math. Z. 205 (1990), 333-342. | MR 1082859 | Zbl 0685.14018

[Ba] F. Bardelli, Curves of genus three on a general abelian threefold and the non finite generation of the Griffiths group, in Arithmetic of Complex Manifolds, Proceedings, Erlangen, 1988, ed. W. Barth, H. Lange, Springer Lecture Notes in Math., 1399 (1989), 10-26. | MR 1034253 | Zbl 0703.14004

[B] A. Beauville, Prym varieties and the Schottky problem, Invent. Math. 41 (1977), 149-196. | MR 572974 | Zbl 0333.14013

[BL] Ch. Birkenhake and H. Lange, Complex abelian varieties, Grundlehren der math. Wiss., Springer-Verlag, 1992. | MR 1217487 | Zbl 0779.14012

[C] C. Ciliberto, Alcune applicazioni di un classico procedimento di Castelnuovo, Sem. di variabili Complesse, Univ. di Bologna, 1982-83,17-43. | Zbl 0612.14028

[CC] L. Chiantini and C. Ciliberto, A few remarks on the lifting problem, preprint (1992). | MR 1265310

[CGT] C. Ciliberto, G. Van Der Geer and M. Teixidor, On the number of parameters of curves whose Jacobians possess nontrivial endomorphisms, J. Alg. Geom. 1 (1992), 215-229. | MR 1144437 | Zbl 0806.14020

[CG] C. Ciliberto and G. Van Der Geer, Subvarieties of the moduli space of curves parametrizing Jacobians with non-trivial endomorphisms, Am. J. Math. 114 (1991), 551-570. | MR 1165353 | Zbl 0766.14016

[Cl] H. Clemens, Double solids, Adv. in Math. 47 (1983). | MR 690465 | Zbl 0509.14045

[D] R. Donagi, The tetragonal construction, Bull. Amer. Math. Soc. 4 (1981), 181-185. | MR 598683 | Zbl 0491.14016

[De] O. Debarre, Degree of curves in abelian varieties, preprint (1992). | MR 1294460

[DS] R. Donagi and R. Smith, The structure of the Prym map, Acta Math. 146 (1981), 25-102. | MR 594627 | Zbl 0538.14019

[G] Ph. Griffiths, Periods of integrals over algebraic manifolds, III, Publ. Math. IHES, 38 (1970), 125-180. | Numdam | MR 282990 | Zbl 0212.53503

[K 1] V. Kanev, Theta divisors of generalized Prym varieties I, Springer Lecture Notes in Math. 1124 (1985), 166-215. | MR 805335 | Zbl 0575.14037

[K 2] V. Kanev, Principal polarizations of Prym-Tjurin varieties, preprint ( ). | Numdam | Zbl 0694.14009

[M] D. Mumford, Prym varieties I, Contribution to Analysis, Academic Press, 1974. | MR 379510 | Zbl 0299.14018

[P] G.P. Pirola, Abel-Jacobi invariant and curves on generic abelian varieties, preprint (1992). | MR 1336610

[R] S. Recillas, Jacobian of curves with a g1 4 are Prym varieties of trigonal curves, Bol. Soc. Mat. Mexicana, 19 (1974), 9-13. | MR 480505 | Zbl 0343.14012

[S] F. Severi, Sulle corrispondenze fra i punti di una curva algebrica e sopra certe classi di superficie, Mem. Accad. Sci.Torino, (2) 54 (1903). | JFM 35.0629.01

[Se] E. Sernesi, Neutral linear series, preprint, Erlangen (1988).

[T] R. Torelli, Sulle serie algebriche semplicemente infinite di gruppi di punti appartenenti a una curva algebrica, Rend. Circ. Mat. Palermo, 37 (1914). | JFM 45.0816.02

[W] G. Welters, Curves of twice the minimal class on principally polarized abelian varieties, Indagationes Math. 49 (1987), 87-109. | MR 883371 | Zbl 0644.14014